# SDR SWIA2025120100927

- Difficulty date: September 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PAX DOOR PIANO HINGE ON THE DOOR SIDE LUGS 1,2,3,5,9,21,22,23,24,25,26, AND 27 ARE GOUGED AND CHAFED.  (C-CHECK RO 11/30/2025) GOUGING AND CHAFING ON THE PAX DOOR PIANO HINGE ON THE DOOR SIDE LUGS  ,2,3,5,9,21,22,23,24,25,26, AND 27 REMOVED. REF SRM 51-12-00-001-001-A01 AND SRM 52-11-01-201-007-A01. FOUND TO BE WITHIN LIMITS PER SRM 52-11-01-201-007-A01 TYPE 1 REPAIR, AND RESTORED FINISH PER SRM 51-21-16-001-001-A01 TR 51-0068.COMPLIED WITH TASK 51-900-1002-SKY
